Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Chronic acne, new pimples, dry skin. Taking tuffacne, accutant. Treatment?

I am having acne on my cheeks from past 1 month....i am taking tuffacne 20 and accutant 1 each daily from last 10 days but the prgress is very low....getting a new pimple everyday .... dry skin is a major problem after having the medicine...i am 24 yr old and married but this problem never came after marriage ...pls help
Asked On : Fri, 17 Aug 2012
Answers:  2 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thank you for using health care magic,
acne can occur because of oily skin, hormonal changes etc.. in your case its most likely because of hormonal changes because of sexual activity..
you can try doxycycline 100 mg daily for one month.. apply clindamycin and adapalene gel on face.. well dryness is common side effect i understand that but if you will apply moister then it will enhance pimples..
also change your diet like avoid oily, spicy and fatty food.. avoid pollution.. if you have dendruf in hair it can also act as stimulant for pimples.. use ketoconazol shampoo twice a week
i hope this helps you..
Answered: Sat, 20 Jul 2013
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
the oily skin leads to sacne and if you treat acne there is dryness by some antiacne agents
due to harmonal changes in body after marriage due to sexual activity the acne occurs after marriage
keep skin dry and sweat free
no toxic and oily soaps shampoo oils cooking oils and body application materials
non oily non greesy non fatyy and non spicy food
add doxycycline 100 mg bd for 10 days and off and on if acne increases
apply clindamycin gel bd
histocalamine od and tretinoic gel at night and switch light off after application at night as it reaxcts with light
continue 3 months and it will be ok
if very dry can apply lighhtest moiturising agent in clindamycn or tretonoic acid gels off and on when need be
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor